# SDR HNAA2020072000196

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 46,665 hours, 44,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT ABOVE WING BELOW DOOR INOPERATIVE.  R & R THE LEFT EXTERIOR EMERGENCY LIGHT ABOVE WING. FURTHER INSPECTION FOUND BAD NUT PLATES. R & R THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10-000/400-801A.  OP CHECKED GOOD,  OK FOR SERVICE.
